# SDR C2XA00IA060

- Difficulty date: March 20, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C245890001
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BTR - FLT 3533 - THE CREW REPORTED THE LEFT MLG WOULD NOT RETRACT.  THE A/C LANDED AT BTR WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE LANDING GEAR ON MEL 32-31-03 CONTROL NR 195223, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK BOX IAW ATR42-500 JIC 32-31-00, CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
